Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 18, NWS Tallahassee, FL

March 26, 2011Randolph County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 26, 2011, 6:36 PM EDT for Randolph County, Georgia. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2011, 6:36 PM EDT (22:36 UTC)
Expired
Mar 26, 2011, 7:15 PM EDT
In force
39 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Randolph County, GA

What was reported inside it

TimeReportWhereRemark
Mar 26, 7:22 PM EDTTORNADOBenevolence, GAEMERGENCY MANAGEMENT/RANDOLPH SHERIFF DEPT. REPORT A TORNADO TOUCHDOWN IN THE CITY OF BENEVOLENCE. DAMAGE INCLUDES SEVERAL TREES AND POWERLINES DOWN...ONE MOBILE HOME DESTROYED...ONE MOBILE HOME SEVERELY DAMAGED...AND SEVERAL OUT BUILDINGS DESTROYED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 1:15 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

440 
WUUS52 KTAE 262236
SVRTAE
GAC243-262315-
/O.NEW.KTAE.SV.W.0018.110326T2236Z-110326T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
636 PM EDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN RANDOLPH COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 715 PM EDT

* AT 634 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES NORTHWEST OF SPRINGVALE...OR NEAR GEORGETOWN...AND MOVING
  EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SPRINGVALE STATION...PETERSON HILL...WHITE HOUSE...WADES...
  BENEVOLENCE AND BROOKSVILLE

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. PEOPLE OUTSIDE SHOULD 
MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3193 8461 3192 8460 3177 8460 3177 8456
      3176 8457 3178 8483 3178 8486 3178 8491
      3193 8490 3193 8485
TIME...MOT...LOC 2236Z 270DEG 27KT 3188 8501

$$

38-GODSEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:54 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Mar 26, 3:54 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
354 PM EDT SAT MAR 26 2011

.SYNOPSIS...
THE 19 UTC REGIONAL SURFACE ANALYSIS SHOWED A WAVY...QUASI-
STATIONARY FRONT FROM FROM A 1002 MB LOW NEAR TEXARKANA EASTWARD
THROUGH CENTRAL AL AND GA. REGIONAL RADARS SHOWED SCATTERED
THUNDERSTORMS...INCLUDING ISOLATED SUPERCELLS...ALONG THIS
BOUNDARY AND TO THE SOUTH WITHIN THE BROAD WARM SECTOR. THERE WERE
EVEN A FEW CLASSIC SUPER CELLS OVER OUR FORECAST AREA THIS
AFTERNOON THAT PRODUCED LARGE HAIL...THOUGH RECENT RADAR DATA DO
NOT SHOW MUCH FOR OUR AREA. BECAUSE OF UNIMPRESSIVE LOW LAYER WIND
SHEAR MAGNITUDES...WE HAVE NOT SEEN ANY TORNADIC SUPER CELLS.
VAPOR IMAGERY AND UPPER AIR DATA SHOWED A FAST ZONAL FLOW PATTERN
OVER MUCH OF THE CONUS...WITH SEVERAL SUBTLE SHORT WAVES EMBEDDED
IN THE FAST WESTERLIES. ONE SUCH WAVE APPEARED TO BE JUST
NORTHWEST OF OUR FORECAST AREA...AND MAY HAVE PLAYED A ROLE IN
ENHANCING STORM DEVELOPMENT EARLIER.

&&

.SHORT TERM...
(TONIGHT THROUGH TUESDAY) THE LARGE SCALE FAST ZONAL FLOW PATTERN
WILL HELP PREVENT THE AFOREMENTIONED FRONTAL SYSTEM FROM MOVING
SOUTH OF OUR FORECAST AREA UNTIL MONDAY NIGHT OR TUESDAY. EMBEDDED
UPPER LEVEL DISTURBANCES WILL INTERACT WITH THIS FRONTAL SYSTEM TO
PRODUCE A SERIES OF FRONTAL WAVES...WHICH WILL COINCIDE WITH MORE
ACTIVE CONVECTIVE PERIODS AS WELL AS MOVING THE FRONT ALONG IN
FITS AND STARTS. THIS WILL MAKE THE DETAILS OF THIS FORECAST
DIFFICULT BEYOND THE VERY NEAR TERM. THE MODELS ARE IN GOOD AGREEMENT
THAT THERE WILL BE A LULL IN ACTIVITY AFTER SUNSET TONIGHT...FOLLOWED BY
AN INCREASE IN RAIN CHANCES SUNDAY AS THE FRONT SLOWLY APPROACHES
FROM THE NORTHWEST. LIKE TODAY...WE EXPECT A SLIGHT RISK OF SEVERE
STORMS SUNDAY AFTERNOON DUE TO THE FAVORABLE COMBINATION OF DEEP
LAYER VERTICAL WIND SHEAR AND INSTABILITY. UNLIKE TODAY...THE COLD
FRONT...THOUGH WEAKENING...MAY ACTUALLY SERVE AS A MORE CLEARLY
DEFINED FOCUS FOR CONVECTION. THE MAIN THREAT WOULD BE DAMAGING
WIND GUSTS AND LARGE HAIL...AS 0-1 KM VERTICAL WIND SHEAR
MAGNITUDES APPEAR RATHER LOW (GENERALLY 20 KT OR LESS). BECAUSE
THE MODELS NO LONGER BRING THE COLD FRONT THROUGH OUR REGION UNTIL
MONDAY NIGHT...THE THREAT FOR SEVERE STORMS MAY LAST INTO MONDAY.
WE DID NOT YET MENTION THIS POTENTIAL IN OUR FORECASTS BECAUSE
MUCH WILL DEPEND ON THE TIMING AND POSITIONING OF UPSTREAM SHORT
WAVES...AND CONFIDENCE IN SUCH DETAILS THAT FAR OUT IS LACKING
RIGHT NOW. SUFFICE TO SAY...RESIDENTS IN THIS PART OF THE COUNTRY
SHOULD BE PREPARED FOR MULTIPLE PERIODS WHEN ISOLATED SEVERE
STORMS WILL BE POSSIBLE.

.LONG TERM...
(TUESDAY NIGHT THROUGH NEXT SATURDAY) THE EXTENDED FORECAST
REMAINS TRICKY AS SIGNIFICANT FORECAST SPREAD REMAINS IN MODEL
SUITE. THE LARGE SCALE CONUS PATTERN COMMENCES WITH TROUGH OVER
NRN ROCKIES/PLAINS WITH LOW OVER WRN NE...AND WEAK TROUGHING SWWD
TO 4 CORNERS AREA. RIDGING EXISTS EWD TO EAST COAST WITH TROUGHING
ALONG EXTREME WRN ATLC. AT SURFACE...LOW OVER NW NEB AND ANOTHER
LOW OVER ARK WITH WARM FRONT SEWD ACROSS NRN GULF AND COLD FRONT
WSW ACROSS N TX.

DURING REST OF EXTENDED...MOST GUIDANCE AGREES UPON THE EVOLUTION
TOWARD A FAIRLY AMPLIFIED MEAN TROF OVER THE ERN CONUS BY 00Z FRI
WITH AXIS FROM ERN GREAT LAKES SSW THRU ERN GULF...THEN OFF ERN
SEABOARD BY 12Z FRI....TRAILED BY A MEAN RIDGE BUILDING IN UPSTREAM.
ASSOCD LOW LIFTING NEWD TO SRN GREAT LAKES BY 06Z WED THEN OPENING
UP INTO WAVE OVER NRN GREAT LAKES BY 18Z WED LARGELY DISSIPATING
OVER SRN ONTARIO BY 18Z THU. AT SURFACE BY 12Z WED...ANOTHER LOW
FORMS INVCNTY VA WITH TRAILING COLD FRONT SWWD ACROSS WRN PANHANDLE
THE WSW ACROSS GULF. RECENT GFS/ECMWF RUNS DEPICTING IMPULSES RIDING
UP BASE OF TROUGH HELPING TO DEVELOP STRONG SURFACE LOWS AND MODELS
SEEM TO CONCUR THAT THIS SYSTEM HAS POTENTIAL TO PRODUCE STRONG TO
POSSIBLY SEVERE STORMS ON THURS. BY 18Z THU...ADVANCING UPPER
TROUGH..PUSHES FRONT TO EXTREME NRN GULF. ABSENT RETREATING UPPER
SUPPORT..STEERING FLOW BECOMES PARALLEL TO FRONT WHICH STALLS.
SEVERAL IMPULSES TRAVEL EWD ACROSS FRONT AND KEEPS LOCAL REGION TO
CLOSE ENOUGH FOR SCT CONVECTION UNTIL THURS NIGHT (ECMWF) AND WHEN
IMPULSE FINALLY KICKS FRONT SOUTH OF AREA WITH MUCH DRIER NW FLOW
ADVANCING IN ITS WAKE. GFS MORE BULLISH KEEPING MOISTURE IN
AREA INTO FRI. AGAIN MODELS REMAIN FAR ENOUGH APART SO CONFIDENCE
LEVEL NOT HIGH AND WILL BLEND BOTH DAY 6-7.

WILL GO WITH WDLY SCT POPS MON NIGHT INCREASING TO SCT TUES THEN HI
SCT-LO LIKELY POPS TUES THRU WED THEN LO SCT WED NIGHT-FRI. WITH
AMPLE CLOUDS COVER/RAIN AND VEERING WINDS AHEAD AND ALONG OF FRONTAL
SYSTEM...MIN TEMPS WILL REMAIN AROUND 10-12 DEGREES ABOVE CLIMO
(INLAND MIN CLIMO AROUND 49 DEGREES) MON-WED NIGHTS AND 6-9 DEGREES
ABOVE CLIMO THURS NIGHT. MAX TEMPS WILL BE AROUND CLIMO TUE-THURS
THEN IN WAKE OF FRONT AND 5-8 DEGREES BELOW CLIMO ON FRI. (INLAND
MAX CLIMO AROUND 76 DEGREES).

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS PORTIONS OF THE
TRI STATE AREA THIS AFTERNOON...WITH A FEW STORMS PRODUCING LARGE
HAIL OVER PORTIONS OF SOUTHWEST GEORGIA. SCATTERED SHOWERS AND
STORMS ACCOMPANIED BY MVFR TO LOCAL IFR CEILINGS AND VISIBILITIES
WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS AFTERNOON INTO THE
EARLY EVENING HOURS...AS A FRONTAL BOUNDARY ACROSS NORTHERN ALABAMA
AND GEORGIA CONTINUES TO PUSH SLOWLY SOUTHWARD. THE GREATEST THREAT
OF STRONG STORMS WITH HAIL WILL CONTINUE TO BE ACROSS ALABAMA AND
GEORGIA. GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE ACROSS THE
AREA THIS AFTERNOON BEFORE DIMINISHING AFTER SUNSET. WITH PLENTY OF
LOW LEVEL MOISTURE EXPECT A REPEAT OF WIDESPREAD MVFR CEILINGS AND
VISIBLITIES DEVELOPING AGAIN TONIGHT...WITH AREAS OF IFR CONDITIONS
ESPECIALLY OVER SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND.

&&

.MARINE...
A COLD FRONT WILL MOVE SLOWLY SOUTHEAST TOWARD THE COASTAL
WATERS TONIGHT AND SUNDAY...THEN TEMPORARILY STALL ACROSS THE
FLORIDA PANHANDLE ON MONDAY. THIS FRONT WILL FINALLY MOVE SOUTH OF
THE COASTAL WATERS MONDAY NIGHT AND TUESDAY. THERE WILL BE A
CHANCE OF SHOWERS AND THUNDERSTORMS FOR MUCH OF THE PERIOD DUE TO
THE PROXIMITY OF THE FRONTAL SYSTEM INTERACTING WITH MULTIPLE
FRONTAL WAVES.

&&

.FIRE WEATHER...
NO RED FLAG CONCERNS ARE ANTICIPATED ACROSS THE TRI-STATE AREA
THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. LOW LEVEL MOISTURE WILL
REMAIN RELATIVELY HIGH...AND A SERIES OF DISTURBANCES WILL PRODUCE
PERIODS OF SCATTERED SHOWERS AND THUNDERSTORMS WITH SOME WETTING
RAINS. WIDESPREAD FOG AND LOW CLOUDS WILL ALSO DEVELOP AGAIN
TONIGHT...ESPECIALLY IN AREAS THAT RECEIVE SIGNIFICANT RAINFALL THIS
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   63  86  66  84  59 /   0  30  50  60  10
PANAMA CITY   66  76  66  76  60 /   0  20  50  50  10
DOTHAN        66  83  64  79  52 /  10  30  50  50  10
ALBANY        65  81  60  79  49 /  20  40  50  40  10
VALDOSTA      64  86  65  82  56 /  10  30  50  60  20
CROSS CITY    61  83  66  81  62 /   0  20  40  60  20
APALACHICOLA  66  77  68  78  64 /   0  20  50  60  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

LONG TERM...BLOCK
AVIATION/FIRE WX...DUVAL
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Mar 26, 10:51 AM EDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1051 AM EDT SAT MAR 26 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271500-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1051 AM EDT SAT MAR 26 2011 /951 AM CDT SAT MAR 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SLIGHT RISK OF SEVERE STORMS TODAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS THE REGION TODAY...WITH THE BEST RAIN CHANCES BEING ACROSS
CENTRAL ALABAMA AND GEORGIA...CLOSER TO A STATIONARY FRONT. THE
COMBINATION OF MOISTURE FROM THE GULF OF MEXICO...DAYTIME
HEATING...AND STRONG WINDS ALOFT MAY CAUSE A FEW OF THESE STORMS
TO BECOME STRONG OR SEVERE THIS AFTERNOON. THE MAIN THREAT WOULD
BE DAMAGING WIND GUSTS AND LARGE HAIL...BUT A TORNADO CAN NOT BE
RULED OUT. THIS ACTIVITY IS EXPECTED TO DIMINISH BY SUNSET OR
SHORTLY AFTERWARD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

...SLIGHT RISK OF SEVERE STORMS SUNDAY...

YET ANOTHER UPPER LEVEL DISTURBANCE WILL DRAG A WEAKENING COLD
FRONT TOWARDS THE REGION ON SUNDAY. A FEW SEVERE THUNDERSTORMS
WITH DAMAGING WINDS AND POSSIBLY LARGE HAIL COULD IMPACT SOUTHWEST
AND SOUTH CENTRAL GEORGIA...AS WELL AS NORTHERN PORTIONS OF THE
FLORIDA BIG BEND.

THE ABOVE MENTIONED COLD FRONT IS EXPECTED TO STALL IN OUR
VICINITY ON MONDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS AND
PERHAPS THE BEST CHANCE FOR SOME DROUGHT RELIEF ACROSS THE FLORIDA
BIG BEND AND PANHANDLE AND SOUTHERN SECTIONS OF SOUTH CENTRAL GEORGIA...
WHERE ONGOING WILDFIRES HAVE BECOME HAZARDOUS DUE TO THE ONGOING
DROUGHT AND VERY WARM AND DRY WEATHER SINCE THE IDES OF MARCH.

IN FACT...MORE UNSETTLED WEATHER COULD BE IN STORE FOR THE REGION
BY WEDNESDAY AND THURSDAY OF NEXT WEEK...AFTER JUST ONE DAY OF DRY
CONDITIONS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED IF A HAZARDOUS WEATHER WATCH OR
WARNING IS ISSUED. IT IS UNLIKELY THAT AMATEUR RADIO SUPPORT WILL
BE NEEDED...BUT RADIO OPERATORS ARE ASKED TO MONITOR THE SITUATION
CLOSELY FOR UPDATES.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER/GOULD

In the hours before

Special weather statement, Mar 26, 2:26 PM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
226 PM EDT SAT MAR 26 2011

FLZ011-GAZ155-261930-
JACKSON-SEMINOLE-
126 PM CDT SAT MAR 26 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR JACKSON COUNTY IN
THE PANHANDLE OF FLORIDA AND SEMINOLE COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 230 PM CDT/330 PM EDT/

AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MARIANNA...MOVING EAST AT 25 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3085 8532 3104 8479 3093 8475 3089 8475
      3087 8477 3084 8477 3081 8479 3080 8478
      3079 8481 3077 8486 3068 8525
TIME...MOT...LOC 1826Z 251DEG 22KT 3079 8518

38-GODSEY
Special weather statement, Mar 26, 2:48 PM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
248 PM EDT SAT MAR 26 2011

GAZ158-159-261930-
BROOKS-THOMAS-
248 PM EDT SAT MAR 26 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROOKS AND THOMAS
COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 330 PM EDT

AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF COOLIDGE...OR NEAR THOMASVILLE
MUNICIPAL A/P...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3082 8344 3086 8396 3096 8397 3099 8397
      3104 8366 3103 8358 3105 8357 3106 8355
      3105 8350 3101 8348 3099 8348 3098 8347
TIME...MOT...LOC 1848Z 266DEG 25KT 3092 8387

38-GODSEY
Special weather statement, Mar 26, 4:04 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT SAT MAR 26 2011

GAZ159-160-262045-
BROOKS-LOWNDES-
404 PM EDT SAT MAR 26 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROOKS AND LOWNDES
COUNTIES IN SOUTH CENTRAL GEORGIA...

* UNTIL 445 PM EDT

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF QUITMAN...OR NEAR EMPRESS...
MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3080 8312 3064 8313 3062 8314 3066 8363
      3077 8364 3083 8310 3081 8310
TIME...MOT...LOC 2004Z 266DEG 26KT 3068 8352

38-GODSEY
Local storm report, Mar 26, 4:38 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 PM EDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             4 NW CLYATTVILLE        30.73N 83.36W
03/26/2011  E1.00 INCH       LOWNDES            GA   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED BY SHERIFFS DEPUTY. LASTED
            APPROX. 10 MIN.

&&

DONAL.HARRIGAN
Local storm report, Mar 26, 5:11 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
511 PM EDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HAIL             3 SE OCHLOCKNEE         30.94N 84.01W
03/26/2011  E1.25 INCH       THOMAS             GA   LAW ENFORCEMENT

            QUARTER TO GOLF BALL SIZE HAIL REPORTED

&&

DONAL.HARRIGAN
Special weather statement, Mar 26, 6:02 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 PM EDT SAT MAR 26 2011

GAZ120-262230-
QUITMAN-
602 PM EDT SAT MAR 26 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR QUITMAN COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 630 PM EDT

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF CLAYTON...MOVING NORTHEAST AT 50
MPH.

THIS STORM WILL BE NEAR...
  GEORGETOWN BY 610 PM EDT.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3198 8499 3198 8496 3196 8496 3193 8491
      3188 8491 3180 8514 3186 8515 3198 8508
      3199 8504 3198 8502 3199 8501
TIME...MOT...LOC 2202Z 243DEG 44KT 3188 8526

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 12:32 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Grady, Miller, Mitchell and 1 more43 min
Mar 26, 1:08 PM EDTSevere Thunderstorm WarningTAEBaker, Decatur, Early, Grady, Miller, Mitchell and 1 more52 min
Mar 26, 2:05 PM EDTSevere Thunderstorm WarningTAEGrady, Thomas40 min
Mar 26, 2:19 PM EDTSevere Thunderstorm WarningTAEColquitt, Decatur, Grady, Mitchell, Thomas41 min
Mar 26, 2:26 PM EDTSpecial Weather StatementTAESeminole64 min
Mar 26, 2:48 PM EDTSpecial Weather StatementTAEThomas42 min
Mar 26, 4:04 PM EDTSpecial Weather StatementTAELowndes41 min
Mar 26, 4:05 PM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph, Terrell40 min
Mar 26, 4:13 PM EDTSevere Thunderstorm WarningTAEBrooks, Lowndes47 min
Mar 26, 5:42 PM EDTSevere Thunderstorm WarningTAELee, Terrell, Turner, Worth48 min
Mar 26, 5:48 PM EDTTornado WarningTAELee, Terrell, Turner, Worth27 min
Mar 26, 6:02 PM EDTSpecial Weather StatementTAEQuitman28 min
Mar 26, 6:16 PM EDTTornado WarningTAELee, Turner, Worth29 min
Mar 26, 6:17 PM EDTSevere Thunderstorm WarningTAEQuitman43 min
Mar 26, 6:25 PM EDTTornado WarningTAEQuitman35 min
Mar 26, 7:10 PM EDTTornado WarningTAERandolph, Terrell50 min
Mar 26, 7:35 PM EDTTornado WarningTAETerrell40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.